# SDR GSPA2019072400001

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N49WC
- Make and model: Beech B300
- Aircraft serial: FL144
- Aircraft time: 11,212 hours, 8,662 cycles
- Engine: Pwa PT6A60A
- Engine time: 10,614 hours, 8,211 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 10138002521
- Part serial: 8AB218
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING TO OUR CRUZE ALTITUDE OF 26000 THE WHITE CABIN ALTITUDE LIGHT ILLUMINATED AND THE HORN SOUNDED WHILE CLIMBING THROUGH 23500. THE CABIN ALTITUDE WAS 10200. WE LEVELED OFF AT 24000 FOR 3-4 MINUTES BUT THE CABIN ALTITUDE KEPT CLIMBING. WE STARTED A DESCENT AND WHILE DESCENDING THROUGH 23500 THE RED CABIN ALT HIGH LIGHT ILLUMINATED AND THE HORN SOUNDED. WE DECLARED AN EMERGENCY AND DIVERTED TO KTWF. WHILE DESCENDING THROUGH 11000 THE CABIN ALT WAS 10000 AND DIFF PRESS WAS 1.5,
